Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Table Errata
HTML articles powered by AMS MathViewer

by PDF
Math. Comp. 17 (1963), 333-335 Request permission
References
  • F. Vandrey, Tafel der acht ersten Kugelfunktionen zweiter Art, Angew. Math. Mech. 20 (1940), 277–279 (German). MR 0003571, DOI 10.1002/zamm.19400200506
  • A. Fletcher, J. C. P. Miller, L. Rosenhead, & L. J. Comrie, An Index of Mathematical Tables, second edition, vol. 2, 1962, p. 919, Blackwell Scientific Publications, Oxford, England (for Scientific Computing Service, London); American issue, Addison-Wesley Publishing Co., Inc., Reading, Massachusetts.
Additional Information
  • © Copyright 1963 American Mathematical Society
  • Journal: Math. Comp. 17 (1963), 333-335
  • DOI: https://doi.org/10.1090/S0025-5718-63-99178-6